# SDR HALA20241028304

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01081
- Aircraft time: 43,233 hours, 7,395 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Faulted
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL OUTER TO INNER FAULT ECAM FOR RIGHT WING. REPLACED FCMC2 TO OPEN FUEL INER TK XFR VLV. NO DIFFERENCE RESET SYSTEM AND PERFORMED BITE TEST OF FCMC 1 AND 2 OPS CHECK GOOD. REMOVED FCMC2 AND RE-INSTALLED ORIGINAL IAW AMM A330 28-51-34 AND 28-51-00-710-801-A. NO FAULTS AT THIS TIME.
